Computing Publications

Publications Home » Topological analysis of refinement

Topological analysis of refinement

Michael Huth

Electronic Journal Article
Electronic Notes in Theoretical Computer Science
Volume 161
pp.3–23
2006
Elsevier
DOI 10.1016/j.entcs.2006.04.022
Notes

invited submission for the proceedings of the Third Irish Conference on the Mathematical Foundations of Computer Science and Information Technology, Trinity College, Dublin, Ireland.

PDF of full publication (477 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF file is preliminary version only.

N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.